# SDR QXEA2009062900487

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 5,158 hours, 5,545 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450401
- Part serial: 0332
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,545 hours, 5,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ON CLIMBOUT THROUGH 2700 FEET AT AROUND 270 KNOTS, THE MAIN GEAR RED UNSAFE LIGHTS CAME ON (AND GEAR HANDLE LIGHT) MOMENTARILY.  PSEU CHECKED, RELATED CODES TO LANDING GEAR WERE RT MLG UPLK UNREASON FAR, LT MLG UPLK UNREASON NEAR, RT GEAR DOOR LK UNREASON FAR.  CHECKED GAPS AND INDUCTANCE FOR RT AND LT MLG DOOR NO DISCREPANCIES NOTED.  REMOVED AND REPLACED THE PSEU AS A PRECAUTIONARY MEASURE.  RETURNED TO SERVICE.
